Infini after silicone?
Doctor Answers 3
Infini after silicon fillers
Silicon fillers are notorious for causing late reactions including nodules and granulomas. Any type of device which can disrupt the silicon such as lasers, Infini, or other injections have the possibility of reactivating the silicon and causing one of these late reactions. It doesn't even need to be in the same area as the prior silicon. I'd be very cautious with proceding with the Infini in a patient with silicon. Other fillers are safe with Infini if they are deeper than the dermis. If they are in the dermis, HA fillers are at risk to be degraded. Bellafill is safe at any depth because it's melting point is at 160C, much higher than the 70C that the Infini heats up to.
Infini after fillers
Infini can be done following filler injections. This miconeedling device causes heat coagulation very superficially in the skin. Fillers are generally placed deeper in the skin and should not interfere the effects of infini. I would check the type of filler you had injected because some are injected very superficially.
Infini RF And Outcomes/Cost -- CAN BE DONE WITH FILLERs
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.